Zoloft and hand tremor
I have been taking paxil for the past 10 years on and off and it worked magic. Last time I started taking it I got serious vision problems and left hand tremort. I stopped taking paxil and my dr. switched to zoloft and xanax. 50 mg zoloft in the morning and 75 mg xanax in the morning as well as 75 at night. I seem to be doing better but I cannot cope with the tremor in my left hand and generally I feel like I cannot be in total control of my head movements. Nobody notices this and it is not that bad but it bothers me a lot specially when texting or holding keys. It seems to be worse in the morning. Could this be a zoloft sideffect? Thanks for answering
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.